Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 242410, 7 pages
http://dx.doi.org/10.1155/2014/242410
Research Article

Global Hopf Bifurcation Analysis for an Avian Influenza Virus Propagation Model with Nonlinear Incidence Rate and Delay

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 1 January 2014; Accepted 14 June 2014; Published 14 July 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Yanhui Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanhui Zhai, Ying Xiong, Xiaona Ma, and Haiyun Bai, “Global Hopf Bifurcation Analysis for an Avian Influenza Virus Propagation Model with Nonlinear Incidence Rate and Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 242410, 7 pages, 2014. https://doi.org/10.1155/2014/242410.